Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On Cipralex, Lyrica. Having terrible dizzy spells. Caused by Cipralex?

Hi...I have been taking 10mg of cipralex for 2 wks and have increased to 20, while weaning off of 150mg of effexor I also take lyrica 75mg 2wice a day, I have been having terrible dizzy spells but my dr. says it s not from ciprlex but I think it is since it had only begun once starting ciprolex. Can I have your opinion please
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear..
I have gone through your post in which you have mentioned that you are taking Cipralex, Effexor & Lyrica....and experiencing terrible dizzy spells.
First of all...dizziness can be caused by any of these 3 medications...& the severity can be due to the combined effects of all these 3 medications..
But if your doctor is sure that your symptoms are not due to the medications, then better get your blood pressure & sugar levels checked...any abnormality in their values can also cause dizziness.
If everything is normal...then it will be better to consult your Doctor & try for any other combination of medications which suits your profile.
Wishing you good health
Thanks & take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor